# SDR UALA2009030501394

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 51,248 hours, 18,481 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARMING LEVER IS NOT FLUSH WHEN ARMED.  FOUND GIRT BAR FLOOR MOUNTS OUT OF POSITION, REPOSITIONED.
